# SDR 2008UALA02405

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 65,136 hours, 10,566 cycles
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Part number: 32896961
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT PRODUCE COOL AIR 89 DEGREES IN CABIN AT GATE.  ACCOMPLISHED EXSTENSIVE TROUBLE SHOOTING FOUND LOW LIMIT VALVE TO BE FAULTY.   REPLACED LOW LIMIT VALVE  PER MM21-51-11. PERFORMED  LEAK CHK NO LEAKS NOTED. OP CHECKED GOOD.AC OK FOR SERVICE.
